PMID: 6144268May 1, 1984

Sulfasalazine hepatotoxicity

The American Journal of Gastroenterology
A FichD Rachmilewitz

Abstract

Hepatotoxicity has been recently described as a rare complication of sulfasalazine therapy. Two patients with hepatic damage after sulfasalazine treatment are reported. Liver biopsy performed in one patient revealed granulomatous hepatitis. On rechallenge with 5 aminosalicylic acid enema the second patient developed a hypersensitivity reaction without hepatic involvement.

Related Concepts

Biopsy
Ulcerative Colitis
Liver Function Tests
Sulfasalazin medac
Drug-Induced Acute Liver Injury

Related Feeds

Allergy and Asthma

Allergy and asthma are inflammatory disorders that are triggered by the activation of an allergen-specific regulatory t cell. These t cells become activated when allergens are recognized by allergen-presenting cells. Here is the latest research on allergy and asthma.